ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Anikin V. M. Spectral problems for the perron–frobenius operator. Izvestiya VUZ. Applied Nonlinear Dynamics, 2009, vol. 17, iss. 4, pp. 35-48. DOI: 10.18500/0869-6632-2009-17-4-35-48

Full text:
(downloads: 104)
Language: 
Russian
DOI: 
10.18500/0869-6632-2009-17-4-35-48

Spectral problems for the perron–frobenius operator

Autors: 
Anikin Valerij Mihajlovich, Saratov State University
Abstract: 

A method of solving the spectral problem for the Perron–Frobenius operator of onedimensional piece­wise linear chaotic maps is demonstrated. The method is based on introducing generating functions for the eigenfunctions of the operator. It is shown that the behavior of autocorrelation functions for chaotic maps depends on eigenvalues of the Perron­Frobenius operator.

Key words: 
Reference: 

1. Пригожин И.Р., Стенгерс И. Время, хаос, квант. К решению парадокса времени. М.: Прогресс, 1994. 2. Лифшиц Е.М., Халатников И.М., Синай Я.Г. и др. О стохастических свойствах релятивистских космологических моделей вблизи особой точки // Письма в ЖЭТФ. 1983. Т. 38. С. 79. 3. Аникин В.М., Голубенцев А.Ф. Аналитические модели детерминированного хаоса. М.: ФИЗМАТЛИТ, 2007. 4. Iosifescu M., Kraaikamp C. Metrical theory of continued fractions. Boston: Kluwer, Inc., 2002. 5. Бланк Л.М. Устойчивость и локализация в хаотической динамике. М.: МЦНМО, 2001. 6. Lasota A.., Mackey M.C. Probabilistic properties of deterministic systems. Cambridge: Cambridge University Press, 1985. 7. Бабенко К.И., Юрьев С.П. Об одной задаче Гаусса. Препринт Института прикладной математики АН СССР, No 63. Москва, 1977. 8. Кузьмин Р.О. Об одной задаче Гаусса // ДАН СССР. 1928. Серия А. С. 375. 9. Кнут Д. Искусство программирования для ЭВМ. Т. 2. Получисленные алгоритмы. М.: Мир, 1977. С. 391. 10. Кнут Д. Э. Искусство программирования. Т. 2. Получисленные алгоритмы. 3-е изд. М.: Вильямс, 2000. С. 407. 11. Аникин В.М. Отображение Гаусса: эволюционные и вероятностные свойства. Саратов: Изд-во Сарат. ун-та, 2007. 12. Dorfle M.  ? Spectrum and eigenfunctions of the Frobenius-Perron operator of the tent map // J. Stat. Phys. 1985. Vol. 40, No 1/2. P. 93. 13. Gaspard P. r-adic One-dimensional maps and the Euler summation formula // J. Phys. A: Math. Gen. 1992. Vol. 25. L. 483. 14. Antoniou I., Tasaki S. Generalized spectral decomposition of mixing dynamical systems // Int. J. Quantum Chemistry. 1993. Vol. 46. P. 425. 15. Driebe D.J., Ordo ?nez G.O. ? Using symmetries of the Perron-Frobenius operator to determine spectral decompositions // Phys. Let. 1996. Vol. A 211. P. 204. 16. Antoniou I., Dmitrieva L., Kuperin Yu., Melnikov Yu. Resonances and extension of dynamics to rigged Hilbert space // Computers Math. Applic. 1997. Vol. 34, No 5/6. P. 399. 17. Аникин В.М., Ремизов А.С., Аркадакский С.С. Собственные функции и числа оператора Перрона–Фробениуса кусочно-линейных хаотических отображений // Известия вузов. Прикладная нелинейная динамика. 2007. Т. 15, No 2. С. 62. 18. Голубенцев А.Ф., Аникин В.М. Инвариантные функциональные подпространства линейных эволюционных операторов хаотических отображений // Известия вузов. Прикладная нелинейная динамика. 2005. Т. 13, No 1–2. С. 3.

Short text (in English):
(downloads: 35)